Tokyo Journal of Mathematics

On the Interval Maps Associated to the $\alpha$-mediant Convergents

Rie NATSUI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 27, Number 1 (2004), 86-106.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208476

Digital Object Identifier
doi:10.3836/tjm/1244208476

Mathematical Reviews number (MathSciNet)
MR2060076

Zentralblatt MATH identifier
1082.11046

Subjects
Primary: 11J70: Continued fractions and generalizations [See also 11A55, 11K50]
Secondary: 11K50: Metric theory of continued fractions [See also 11A55, 11J70]

Citation

NATSUI, Rie. On the Interval Maps Associated to the $\alpha$-mediant Convergents. Tokyo J. Math. 27 (2004), no. 1, 86--106. doi:10.3836/tjm/1244208476. https://projecteuclid.org/euclid.tjm/1244208476


Export citation